Application of Alpha Skew Truncated Cauchy Distribution in Exchange Rate Data
International Journal of Statistical Distributions and Applications
Volume 2, Issue 2, June 2016, Pages: 22-26
Received: Jul. 6, 2016; Accepted: Jul. 9, 2016; Published: Aug. 26, 2016
Views 3325      Downloads 156
Authors
Partha Jyoti Hazarika, Department of Statistics, Dibrugarh University, Dibrugarh, Assam, India
Subrata Chakraborty, Department of Statistics, Dibrugarh University, Dibrugarh, Assam, India
Article Tools
Follow on us
Abstract
In this article the alpha skew version of truncated Cauchy distribution using the methodology of Elal-Olivero (Alpha–skew–normal distribution. Proyecciones Journal of Mathematics. 29: 224-240, 2010) has been derived. The important distributional properties have been investigated. An application of the distribution in modeling exchange rate data from the field of finance has been presented.
Keywords
Alpha Skew Distribution, Exchange Rate, MLE
To cite this article
Partha Jyoti Hazarika, Subrata Chakraborty, Application of Alpha Skew Truncated Cauchy Distribution in Exchange Rate Data, International Journal of Statistical Distributions and Applications. Vol. 2, No. 2, 2016, pp. 22-26. doi: 10.11648/j.ijsd.20160202.12
Copyright
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
Johnson, N. L. and Kotz, S. (1970). Continuous Univariate Distributions, Vol. 1, John Wiley and Sons, New York.
[2]
Nadarajah, S and Kotz, S. (2006). A Truncated Cauchy Distribution. International Journal of Mathemaical Education in Science and Technology. 37, 605-608.
[3]
Chakraborty, S. and Sarmah, G. C. (2010). On Doubly Truncated Cauchy Distribution. Int. J. Agricult. Stat. Sci. 6 (2), 349-363.
[4]
Azzalini, A. (1985). A class of distributions which includes the normal ones. Scand. J. Stat.. 12, 171 - 178.
[5]
Chakraborty, S., Hazarika, P. J. (2011). A survey of the theoretical developments in univariate skew normal distributions, Assam Statistica Review. 25 (1), 41-63.
[6]
Nadarajah, S, Kotz, S. (2007). A Skew Truncated Cauchy Distribution with application in economics. Applied Economics Letter. 14, 957-961.
[7]
Huang, W. J., Chen, Y. H. (2007). Generalized skew Cauchy distribution, Statistics Probability Letters. 77, 1137 - 1147.
[8]
Ashani, Z. N., Bakar, M. R. A., Ibrahim, N. A., Adam, M. B. (2016). A Skewed Truncated Cauchy Uniform Distribution and its Moment. Modern Applied Science. 10 (7), 174-182.
[9]
Elal-Olivero, D. (2010). Alpha–skew–normal distribution. Proyecciones Journal of Mathematics. 29, 224 - 240.
[10]
Harandi, S. S., Alamatsaz, M. H. (2013). Alpha-skew-Laplace distribution, Statist Statistics Probability Letters. 83 (3): 774 - 782.
[11]
Hazarika, P. J., Chakraborty, S. (2014). Alpha Skew Logistic Distribution, IOSR Journal of Mathematics. 10 (4) Ver. VI: 36-46.
[12]
Hazarika, P. J., Chakraborty, S. (2015). A Note on Alpha Skew Generalized Logistic Distribution. IOSR Journal of Mathematics. 11 (1) Ver. IV: 85-88.
[13]
Sharafi, M, Sajjadnia, Z, Behboodian, J. (2016). A new generalization of Alpha-Skew-Normal Distribution, Communications in Statistics-Theory and Methods. DOI: 10.1080/03610926.2015.1117639
[14]
Prudnikov, A. P., Brychkov, Y. A., Marichev, O. I. (1986). Integrals and Series, Vols 1, 2 and 3 (Amsterdam: Gordon and Breach Science Publishers).
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186